# SDR QXEA9900900

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5220 · Emergency Exits
- Part: Fasteners
- Condition: Missing
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOWER AFT CORNER OF SERVICE EMERGENCY DOOR MISSING NINE FASTENERS, REPAIRED IAW FOKKER SRM 51-31-05.
